International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 7, Pages 987-996
Application of an integral formula to -submanifolds of complex hyperbolic space
1Department of Mathematics, College of Natural Science, Kyungpook National University, Daegu 702-701, Korea
2Department of Computational Mathematics, School of Computer Aided Science, College of Natural Science, Inje University, Kyungnan, Kimhae 621-749, Korea
Received 24 May 2004; Revised 2 March 2005
Copyright © 2005 Jin Suk Pak and Hyang Sook Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The purpose of this paper is to study -dimensional compact -submanifolds of complex hyperbolic space , and especially to characterize
geodesic hypersphere in by an integral formula.